Taking Lopinavir and Ritonavir With Certain Drugs
Certain Chemotherapy Drugs
Lopinavir and ritonavir may increase the level of certain chemotherapy medications in the blood, increasing the risk of chemotherapy side effects. Your healthcare provider may decide that you should temporarily stop lopinavir and ritonavir or receive a lower chemotherapy dosage, or that a different combination of medications would be more appropriate.
Delavirdine increases the level of lopinavir and ritonavir in your blood. Your healthcare provider may need to decrease your lopinavir and ritonavir dosage as a result.
Dexamethasone may decrease the level of lopinavir and ritonavir in your blood, perhaps making it less effective. Check with your healthcare provider before using these two medications together.
Combining digoxin with lopinavir and ritonavir may increase the risk of a certain irregular heart rhythm known as heart block. This may potentially be quite dangerous. If you take these medications together, your healthcare provider may want to monitor your heart to check for this problem.
Lopinavir and ritonavir oral solution (but not tablets) contains alcohol, which should not be combined with disulfiram.